ALLERGAN (COSTA RICA) INSPIRA SMOOTH SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Back to Search Results |
| Catalog Number |
SSX-525 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
10/15/2021
Type of Reportable Event
Serious Injury
Event or Problem Description
Patient reported right side "feels hard", hot to touch, swollen, fatigue, memory loss, anxiety, depression, nausea, vision changes, dizziness, panic attacks, achy joints, changes in sleeping habits and hot flashes".Later patient reported capsular contracture baker grade unknown.The device remains implanted.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.The reason for reoperation: capsular contracture baker grade unknown.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: a6, b5, h4, h6.
Event or Problem Description
Patient reported right side "feels hard", hot to touch, swollen, fatigue, memory loss, anxiety, depression, nausea, vision changes, dizziness, panic attacks, achy joints, changes in sleeping habits and hot flashes".Later patient reported capsular contracture baker grade unknown.Patient later reported capsular contracture baker grade iii.The device remains implanted.